Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

txngrl

Member
  • Total Reviews

    0
  • Content Count

    105
  • Joined

  • Last visited

Community Reputation

7 Neutral

2 Followers

About txngrl

  • Rank
    Member

Profile Information

  • Gender
    Female
  • Location
    U.S.

Recent Profile Visitors

4281 profile views
  1. You are right on schedule for the IB. 3 weeks is nowhere near long enough to see any clearing! It is true, your acne will get much worse before you get clear. While you are dealing with this, it seems like it's taking forever, but the time will pass, and before you know it, you will be 3, 4, 5 months into your course and clear! My son just finished his course and he is clear and so much happier. He looked terrible during his IB, it was really bad, but then it cleared up and his skin looked
  2. I feel really bad that acne has had such a bad effect on your family. All I can say is enjoy it now that it's not there and if it comes back deal with it. You've already solved the problem once, so there's no reason that won't work again. That's advice that I couldn't take myself though. After my acne cleared I was absolutely sick with worry that it would return. There are those milestones, six months, a year ect, ect that you watch out for as it may return. I effectively crashed and burned ment
  3. Thank you! So I'm assuming it did not cause your acne to return? Did you use it mainly as prevention, or as a spot treatment when you got a spot? And yeah, the derm. told him to use just a little tiny bit, because it can be very drying.
  4. "I 100% believe that diet is a contributing factor here. The removal of milk, combined with the continued used of the Stieva A topical, his antibiotic & the addition of a pro biotic & gentle cleansing & moisturising routine seems to be producing steady results right now. this was taken this morning.." Um, YEAH- I can see the results so far. Wow!!! What a difference! He already looks way better. Keep doing what you're doing, and I agree that he should take a probiotic as well. D
  5. My teenage (15 yo) son recently finished Accutane, about 6 weeks ago. He had very severe cystic acne. Accutane cleared him beautifully, with minimal side effects. His derm has now prescribed him Tazorac 0.05% gel. He wants my son to start using it to keep his pores clear & to prevent the acne from coming back. My son is very prone to blackheads & clogged pores, which is how the cysts begin, of course. In fact, he still has some clogged pores/small blackheads which I am very scared wi
  6. Hi- This gives me some encouragement for my teenage son. He is almost 15 and just finished (a month ago) a course of Accutane, for very severe cystic acne conglobata. He had it on his face, neck and shoulders. We tried 32+ remedies (most of them natural) before going on Accutane. Some of them seemed to help for a period, but not completely. It was a vicious, never-ending cycle. He was at that age when most of his friends and peers still had clear, beautiful skin, and he felt like a fre
  7. Thanks everyone for the responses- they have helped me feel a little better about this. At least I know my son isn't the only person who gets stared at! LOL Sorry I haven't replied until now. Haven't been on the forums much lately. My son is doing better, he is now in month 4 and his face is way better, pretty much almost all clear. It's the body acne that is taking forever to heal. But he's not exactly halfway through his treatment yet, so I'm trying to be patient. Some of yo
  8. I agree with the people who say it depends on the person. My son's derm is a world renowned dr (really). One of the very best-been practicing for over 40 yrs & has prescribed lots of Accutane. He claims the whole Accutane/extra sun sensitivity is a myth & there is no difference. Maybe/maybe not ? All I know is, my son has been on it 3 mos now & hasn't had any problems. Even when he doesn't wear sunscreen he's fine (but he hasn't stayed outside all day). When he goes swimming he wears
  9. Hi John, My teenage son is on Accutane right now (3 mos in) and he has severe cystic acne on his shoulders/chest as well, with lots of scarring occurring. The derm told him at his appt a couple days ago that he can treat the scars with laser or whatever (I know you don't want to go that route), but he must wait until at least 6 mos after he finishes his treatment. He also did say that they will mostly fade on their own, over time, and eventually they will be white. But this will take 1-2 yrs.
  10. My son is on Accutane, and according to his derm you can take vitamins/supplements & they shouldn't interfere. He takes digestive enzymes plus some other vitamins & mineral supplements, and has been fine. So I think evening primrose oil would not be a problem
  11. Get off the Aquaphor ASAP. It only made my son's lips worse. Use Bag Balm instead. It really is awesome
  12. Just wondering why people stare at others who have acne. I was at the store today with my kids, including my young teenage son who has cystic acne and is on Accutane. When we walked by these 2 young men (20s), one of them was STARING at my son as we walked by, not taking his eyes off of him. It was SO RUDE. I wanted to say, "Excuse me, why are you staring at my son??" Or, just slap him... I can understand young kids staring at someone who has a skin disorder, but an adult in their 20s reall
  13. Oh man I'm so sorry Did your friend say the pain is only temporary or what? I hope it goes away soon.
  14. The Rx was already approved by your derm it sounds like. So all CVS needs to do is re-register you in iPledge. Give them your iPledge# again & they should be able to call it in & get you the medicine. Or the nurse may have to call CVS & give them approval again. I doubt you'll have to wait another month. This happened to me today. I dropped off the Rx for my son, and his iPledge thingy was already expired. So they had to get the number from me & re-register him. Then about 2 hrs
×